# SDR CALA0200498

- Difficulty date: October 16, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 9,916 hours, 3,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Sta 727c + 13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY INTERIOR LIGHTS AT ROW 15 T0 24 AND LEFT AFT OVER WING EXTERIOR LIGHTS DID NOT PASS THE 10 MINUTE TEST PER WORK CARD 29-3350-1-7100. THE EMERGENCY LIGHT BATTERY CHARGER AT STA 727C + 13 WAS REMOVED AND REPLACED IAW MM 33-51-06 AND OPERATIONAL CHECKS WERE GOOD.
